Die algebraischen windschiefen Gesimsflächen.

H. Brauner

Monatshefte für Mathematik (1967)

  • Volume: 71, page 300-318
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Brauner, H.. "Die algebraischen windschiefen Gesimsflächen.." Monatshefte für Mathematik 71 (1967): 300-318. <http://eudml.org/doc/177388>.

author = {Brauner, H.},
journal = {Monatshefte für Mathematik},
keywords = {differential geometric Euclidean spaces},
pages = {300-318},
title = {Die algebraischen windschiefen Gesimsflächen.},
url = {http://eudml.org/doc/177388},
volume = {71},
year = {1967},

AU - Brauner, H.
TI - Die algebraischen windschiefen Gesimsflächen.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 300
EP - 318
KW - differential geometric Euclidean spaces
UR - http://eudml.org/doc/177388
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.